# SDR CALA2023053101724

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 38,482 hours, 13,786 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 146A591032
- Condition: Unknown
- Location: Sta 847-Sta 877
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CREASE BEAM INNER CORD BETWEEN STA 847-STA 877 WAS REPAIRED PER EC/RA 5311-03003 REF NON-ROUTINE 1390202 FOR WORK ACCOMPLISH ED. P/N 146A5910-32 LOG BOOK ENTERY REQUIRED FOR SFR (SIGNIFICAN T FINDINGS REPORT). CREATED SFR. SFR NUMBER 1032596.
